# SDR FDEA202211223029

- Difficulty date: November 22, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 91,283 hours, 22,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77751
- Condition: Corroded
- Location: Bs1531-1551 S48l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CGO COMP BILGE AREA STA 5-113 TO 1541 LONGERON 48L HAS CORROSION.  REPAIRED LONGERON 48L IN CTR CARGO BILGE AREA IAW EA 1-5310-T0371935.
